High-order difference scheme for the solution of linear time fractional klein–gordon equations
Article first published online: 4 MAR 2014
Copyright © 2014 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 30, Issue 4, pages 1234–1253, July 2014
How to Cite
Mohebbi, A., Abbaszadeh, M. and Dehghan, M. (2014), High-order difference scheme for the solution of linear time fractional klein–gordon equations. Numer. Methods Partial Differential Eq., 30: 1234–1253. doi: 10.1002/num.21867
- Issue published online: 26 APR 2014
- Article first published online: 4 MAR 2014
- Manuscript Accepted: 15 JAN 2014
- Manuscript Received: 13 FEB 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!